# SDR SWIA200718064

- Difficulty date: March 10, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 3,847 hours, 2,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB, STEP NR 2 AND NR 3 CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS AS PER REO 670-52-11-104 REV B.  OPERATIONAL CHECKS GOOD.
